Open Access
Translator Disclaimer
December 1996 Linear regression with doubly censored data
Cun-Hui Zhang, Xin Li
Ann. Statist. 24(6): 2720-2743 (December 1996). DOI: 10.1214/aos/1032181177

Abstract

Linear regression with doubly censored responses is considered. Buckley-James-Ritov-type estimators are proposed. Semiparametric information and projective scores are discussed. An expansion of the estimating equations is obtained under fairly general assumptions. Sufficient conditions are given for the asymptotic consistency and normality of the estimators.

Citation

Download Citation

Cun-Hui Zhang. Xin Li. "Linear regression with doubly censored data." Ann. Statist. 24 (6) 2720 - 2743, December 1996. https://doi.org/10.1214/aos/1032181177

Information

Published: December 1996
First available in Project Euclid: 16 September 2002

zbMATH: 0898.62042
MathSciNet: MR1425976
Digital Object Identifier: 10.1214/aos/1032181177

Subjects:
Primary: 62G05, 62G30
Secondary: 62E20, 62G20

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.24 • No. 6 • December 1996
Back to Top